# SDR USAA002154

- Difficulty date: December 14, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED .25 INCH, BS 294, STRINGER 11L.  FABRICATED REPAIR ANGLE PER SRM 51-70-11 FIG 1.  (M)
